# SDR AALA201601269003

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 22,391 hours, 8,644 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER FLASHLIGHT IN AFT GALLEY NOT FLASHING RED LIGHT.  REPLACED BATTERY IN FLASHLIGHT & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 25-60.
